# SDR SWAA2016102409035

- Difficulty date: October 5, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 62,757 hours, 36,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED ON UPPER FLANGE BETWEEN BS 294 TO BS 312, LBL 12.  R&R INTERCOSTAL IAW SRM.
